Skip to content
My WebMD Sign In, Sign Up
Could stopping taking Risperdal make you more tired?
avatar
musichead2468 posted:
I have been taking Risperdal for 8 years. And I recently stopped taking it and I have been more tired since I stopped taking it. This weekend I have been sleeping a lot more since I did when I was on Risperdal.
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Progressive Muscle RelaxationExpert
In addition to relaxation breathing and guided imagery, one great self-help technique that you can use anywhere (even while sitting in a ... More
Was this Helpful?
14 of 24 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.